# SDR AALA20010482

- Difficulty date: March 17, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 24A/B LOOSE CONNECTION.  REPAIRED EMERGENCY EXIT LIGHT SPLICE AT SEAT 24A/B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
